Results 1 to 6 of 6
  1. #1
    surface53 is offline New Member
    Join Date
    May 2014
    Posts
    3

    burning itchy scalp tbol

    Hey guys new hear done a fee cycles of tbol oral but this time I'm getting a burning itchy scalp no shedding as of yet 2 weeks in just wondering if this could be a sign of hair loss or shedding I'm on avodart rogaine and using nizoral shampoo for the last year

  2. #2
    jaxbrah is offline Associate Member
    Join Date
    Jun 2011
    Posts
    188
    Has it ever caused you to lose hair before? If you were prone to MPB I would think you would have had noticeable hairloss on your previous cycles


    Edit: also, did you increase your nizoral usage recently? If so, perhaps its the nizo thats drying your scalp out too much
    Last edited by jaxbrah; 05-15-2014 at 11:23 AM.

  3. #3
    magic32's Avatar
    magic32 is offline AR-Elite Hall of Famer
    Join Date
    Aug 2005
    Location
    Omnipresent
    Posts
    6,305
    What is your dosage and frequency?
    Master Pai Mei of the White Lotus Clan



    My motto: SAFETY & RESPECT (for drugs and others).

    I AM NOT A SOURCE, I DO NOT GIVE OUT SOURCES, OR PROVIDE SOURCE CHECKS.
    I DO NOT SUPPORT ANY UGL's OR ANY ORGANIZATION DEALING WITH THE DISTRIBUTION OF ILLEGAL NARCOTICS/SUBSTANCES!


    Difference between Drugs & Poisons
    http://forums.steroid.com/showthread.php?t=317700


    Half-lives explained
    http://forums.steroid.com/showthread...inal+half+life


    DNP like Chemotherapy, can be a useful poison, but both are still POISONS
    http://forums.steroid.com/showthread.php?t=306144


    BE CAREFUL!

  4. #4
    surface53 is offline New Member
    Join Date
    May 2014
    Posts
    3
    Tbol has never caused me to have hair loss before but I am using a different brand I haven't used befoe. I also only use nizoral twice a week as I have always done before. My dosage is only 40mg a day 20mg in the morning first thing and 20mg in the afternoon. Because I am using a different bran could it possibly be dbol or something else or maybe too much estrogen

    I am also on creatine glutamine and taurine twice a day with milk thistle once before I goto bed

  5. #5
    Buster Brown's Avatar
    Buster Brown is offline Knowledgeable Member
    Join Date
    Feb 2012
    Location
    Proud Bostonian
    Posts
    4,722
    Never had that problem on Tbol either. If it was dbol I think you would have started to notice some water gain that you don't get on Tbol. If it's really getting to you then why not stop and see if it clears up just to rule it out.

  6. #6
    surface53 is offline New Member
    Join Date
    May 2014
    Posts
    3
    Thanks for the quick responses guys I don't want to have to discontinue but will give it a shot and hope that the tbol is not the problem

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •